# SDR CA960103508

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wing Tip Brake
- Condition: Req Reset
- Location: Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH FLIGHT CONTROL PAGE "FLAPS FAULT" INDICATION, FLAPS RECYCLED, NO CHANGE. FLAPLESS LANDING CARRIED OUT. MAINTENANCE ACTION INVOLVED RESETTING WING TIP BRAKE ON S.F.C.C. #1 & #2. OPERATIONALCHECK CARRIED OUT.
